|
Classification of discrete systems on a square lattice
R. Hernandez Herederoa, D. Levib, Ch. Scimiternab a Departamento de Matemática
Aplicada, Universidad Politécnica de Madrid,
Escuela Universitaria de Ingeniería
Técnica de Telecomunicación, Madrid, Spain
b Dipartimento di Ingegneria Elettronica, Università degli Studi Roma Treand Sezione INFN,
Roma Tre, Rome, Italy
Abstract:
We consider the classification up to a Möbius transformation of real linearizable and integrable partial difference equations with dispersion defined on a square lattice by the multiscale reduction around their harmonic solution. We show that the A1, A2, and A3 linearizability and integrability conditions constrain the number of parameters in the equation, but these conditions are insufficient for a complete characterization of the subclass of multilinear equations on a square lattice.
Keywords:
multiscale expansion, difference equation, integrable model, linearizable model.
Citation:
R. Hernandez Heredero, D. Levi, Ch. Scimiterna, “Classification of discrete systems on a square lattice”, TMF, 172:2 (2012), 250–263; Theoret. and Math. Phys., 172:2 (2012), 1097–1108
Linking options:
https://www.mathnet.ru/eng/tmf6954https://doi.org/10.4213/tmf6954 https://www.mathnet.ru/eng/tmf/v172/i2/p250
|
Statistics & downloads: |
Abstract page: | 368 | Full-text PDF : | 171 | References: | 79 | First page: | 12 |
|